# SDR SWAA2024102835636

- Difficulty date: September 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR PANEL 120CF HAS SURFACE CORROSION AT R/H SIDE<[01] REMOVED AND REPLACED FLOOR PANEL 120CF AMM.25-52-01-201-801;[02] CORRECTION TO STEP 1: REMOVED AND FABRICATED FLOOR PANEL 120CF AS PER AMM 25-52-01-201-801.;[03] VERIFIED; STEP # 2
